MathSciNet Relay Station
MathSciNet bibliographic data
MR2386460 34B15 (47N20)
Feng, Meiqiang; Zhang, Xuemei; Ge, Weigao Exact number of solutions for a class of two-point boundary value problems with one-dimensional $p$-Laplacian. J. Math. Anal. Appl. 338 (2008), no. 2, 784–792.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement